Weight gain

By Germaine Latest Reply 2010-07-17 11:55:43 -0500
Started 2010-07-16 23:30:50 -0500

I am a type 1 diabetic and and i am on the omnipod .i just started the omnipod for a few days now. before i was injecting lantus and humalog. ok to my problem, ii noticed i have out on weight, especially in my face and my midsection. what could be causing that? i am not a big eater and I do not eat bad foods, so i am shocked this is happening. also my glucose goes up even when i don't have sweets or carbs, what could be causing this?
i am thinking about the atkins diet, but I would like it explained to me in easy termso i can figure it out. mostly when people explain .. i really want to get lose body fat. please help…

1 reply

Harlen 2010-07-17 11:55:43 -0500 Report

the only thing I can think of is you may need to get up and work it off a little more and it you dont eat as much as your bod needs your liver will dump sugar in to you blood stream .thats all I can think od but I am not a Doc and you need to go see one for this I know I would.
Best wishes

Next Discussion: WORK OUT »